Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 42, NWS Green Bay, WI

June 6, 2011Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 6, 2011, 9:38 AM CDT for Marathon County, Wisconsin. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 9:38 AM CDT (14:38 UTC)
Expired
Jun 6, 2011, 10:45 AM CDT
In force
67 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Marathon County, WI

The radar

The Green Bay radar (KGRB), 130 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 10:02 AM CDTHAIL 1Wausau, WI
Jun 6, 10:03 AM CDTHAIL 1.25Wausau, WIHWY 29 AND 72ND ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1658 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WUUS53 KGRB 061438
SVRGRB
WIC073-061545-
/O.NEW.KGRB.SV.W.0042.110606T1438Z-110606T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
938 AM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...

* UNTIL 1045 AM CDT

* AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES NORTHWEST OF RIB MOUNTAIN...OR 8 MILES
  WEST OF WAUSAU...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAUSAU...RIB MOUNTAIN...WESTON...RIB MOUNTAIN STATE PARK...
  BROKAW...EVERGREEN...ROTHSCHILD AND SCHOFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4512 8986 4512 8923 4480 8922 4480 8985
TIME...MOT...LOC 1438Z 272DEG 19KT 4498 8978
WIND...HAIL <50MPH 1.00IN

$$

KALLAS
4 follow-up statements
556 
WWUS53 KGRB 061457
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
957 AM CDT MON JUN 6 2011

WIC073-061545-
/O.CON.KGRB.SV.W.0042.000000T0000Z-110606T1545Z/
MARATHON WI-
957 AM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARATHON COUNTY UNTIL 1045 AM CDT...

AT 952 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING DIME SIZE HAIL. THIS STORM WAS LOCATED NEAR RIB 
MOUNTAIN...OR NEAR WAUSAU...MOVING SOUTHEAST AT 20 MPH.

THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING HAIL GREATER THAN 
ONE INCH IN DIAMETER.

LOCATIONS IMPACTED INCLUDE...
  WESTON...EVERGREEN...ROTHSCHILD...SCHOFIELD...NUTTERVILLE...
  SUNSET...RINGLE AND HOGARTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4512 8970 4512 8923 4480 8922 4480 8979
TIME...MOT...LOC 1456Z 296DEG 18KT 4492 8964
WIND...HAIL <50MPH 1.00IN

$$

KALLAS
070 
WWUS53 KGRB 061504
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 AM CDT MON JUN 6 2011

WIC073-061545-
/O.CON.KGRB.SV.W.0042.000000T0000Z-110606T1545Z/
MARATHON WI-
1004 AM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MARATHON COUNTY UNTIL 1045 AM CDT...

AT 1000 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL IN THE CITY OF WAUSAU. THIS STORM 
CONTINUED TO MOVE SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  WESTON...SCHOFIELD...NUTTERVILLE...SUNSET...RINGLE...HATLEY...
  NORRIE AND PIKE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4505 8963 4499 8923 4480 8922 4480 8977
TIME...MOT...LOC 1503Z 287DEG 17KT 4492 8959
WIND...HAIL <50MPH 1.00IN

$$

KALLAS
919 
WWUS53 KGRB 061519
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CDT MON JUN 6 2011

WIC073-061545-
/O.CON.KGRB.SV.W.0042.000000T0000Z-110606T1545Z/
MARATHON WI-
1019 AM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MARATHON COUNTY UNTIL 1045 AM CDT...

AT 1013 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 5 MILES 
NORTHEAST OF WESTON...OR 7 MILES EAST OF WAUSAU...MOVING EAST AT 20 
MPH. THE THUNDERSTORM HAS SHOWN SIGNS OF WEAKENING AND IF THIS 
PROCESS DOES CONTINUE...THE WARNING MAY BE CANCELED EARLY.

LOCATIONS IMPACTED INCLUDE...
  RINGLE...PIKE LAKE...HATLEY AND NORRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4503 8952 4499 8923 4480 8922 4480 8962
TIME...MOT...LOC 1517Z 273DEG 19KT 4495 8947
WIND...HAIL <50MPH 1.00IN

$$

KALLAS
395 
WWUS53 KGRB 061543
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1043 AM CDT MON JUN 6 2011

WIC073-061553-
/O.EXP.KGRB.SV.W.0042.000000T0000Z-110606T1545Z/
MARATHON WI-
1043 AM CDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARATHON COUNTY
WILL EXPIRE AT 1045 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

LAT...LON 4503 8952 4499 8923 4480 8922 4480 8962
TIME...MOT...LOC 1543Z 273DEG 19KT 4494 8928

$$

KALLAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:01 AM CDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jun 6, 4:01 AM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CDT MON JUN 6 2011

.SHORT TERM...TODAY THROUGH TUESDAY...PCPN TRENDS...THE THREAT OF
SVR TSTMS...AND VERY WARM TEMPERATURES ARE THE MAIN FCST CONCERNS.

SCT TSTMS WERE ONGOING ACROSS PARTS OF WC/SW WI EARLY THIS MORNING...
AND WERE HEADED TOWARD CENTRAL WI. THESE STORMS WERE DEVELOPING IN
ASSOCIATION WITH 850 MB WAA/MOISTURE CONVERGENCE ON THE LEADING
EDGE OF A VERY MOIST AND UNSTABLE AIR MASS. THE ECMWF HAD THE BEST
HANDLE ON PCPN TRENDS EARLY THIS MORNING...SO LEANED ON IT HEAVILY
FOR THE SHORT-TERM POPS. IN GENERAL...EXPECT SCT TSTMS...SOME
POSSIBLY WITH SMALL HAIL...TO SPREAD ENE ACROSS MOST OF GRB CWA
THIS MORNING...THEN PULL OUT OF NE WI DURING THE EARLY AFTERNOON.
EXPECT A LULL IN THE PCPN LATER IN THE AFTERNOON AND EVENING...
AS NO OBVIOUS TRIGGER IS EVIDENT...H8 WINDS ARE EXPECTED TO VEER
WEST AND DECREASE...AND H7 TEMPS WARM TO +10 TO +11. NOT BRAVE
ENOUGH TO GO WITH A COMPLETELY DRY FCST...AS CAPES ARE EXPECTED TO
BE AOA 3000 J/KG IN CNTRL WI LATE IN THE AFTERNOON...SO WILL KEEP
A SLIGHT CHC OF TSTMS IN THE FCST. H8 FLOW WILL BUCKLE BACK AROUND
TO THE SW OVER OUR NW COUNTIES LATE TONIGHT...SO BUMPED POPS BACK
TO CHC THERE LATE. USED A BLEND OF THE BETTER PERFORMING GUIDANCE
SETS FOR TEMPERATURES...WITH HIGHS WARMING WELL INTO THE 80S TODAY
AND ONLY DROPPING INTO THE 60S TONIGHT.

ON TUESDAY...THE WARM FRONT IS EXPECTED TO MAKE A PUSH TO THE
NORTH...WITH PCPN CHCS FOCUSED ALONG AND NORTH OF THE BOUNDARY.
THE WARM SECTOR WILL LIKELY BE HOT...MUGGY...VERY UNSTABLE AND
CAPPED. USED A BLEND OF MAV AND CONSMOS GUIDANCE...WHICH SUPPORT
HIGHS IN THE UPPER 80S TO MID 90S. HEAT INDICES WILL LIKELY REACH
THE MID TO UPPER 90S IN PARTS OF C/EC WI.

.LONG TERM...TUESDAY NIGHT THROUGH FRIDAY NIGHT.

SUBTROPICAL RIDGING WILL REMAIN FIRMLY ENTRENCHED OVER THE SE CONUS
OVER THE PERIOD.  BY TUESDAY NIGHT...WILL START TO SEE HEIGHT FALLS
OCCURRING OVER THE WESTERN GREAT LAKES WHEN SHORTWAVE TROUGHING
TRIES TO RIDE OVER-TOP THE RIDGE.  LIKE LAST NIGHT...THE 18Z GFS
TRAILS THE SURFACE LOW A LITTLE LONGER ACROSS THE AREA THAN THE
ECMWF AND GEM.  WILL USE MUCH OF THE ECMWF FOR THIS FORECAST.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...SHORTWAVE TROUGH WILL MOVE
OVER THE NORTHERN PLAINS AND PUSH A SURFACE LOW INTO NORTHERN
MINNESOTA BY 12Z WED.  AHEAD OF THE SURFACE LOW...WILL SEE A POTENT
LLJ DEVELOP OVER THE NORTHERN MISSISSIPPI VALLEY WITH A NOSE POINTED
TOWARDS LAKE SUPERIOR.  AS A RESULT...EXPECT POTENTIALLY BEEFY
CONVECTION GENERATED NORTH OF THE FORECAST AREA AT LEAST FOR THE
EVENING.  DURING THE OVERNIGHT HOURS...THE ELEVATED INSTABILITY AXIS
WILL SHIFT ACROSS NORTH-CENTRAL AND INTO NORTHEAST WISCONSIN.
SHOULD SEE ELEVATED CAPES AROUND 1000 J/KG ARRIVE...THOUGH WITH CINS
OF AROUND 30 J/KG.  FORCING WILL REMAIN TO THE NORTH AND ALSO TO THE
WEST OF THE AREA...SO CONFIDENCE IS RATHER LOW IN TERMS OF PRECIP
CHANCES.  WILL KEEP SMALL CHANCES OVER THE NORTHWEST FORECAST AREA.
SHOULD BE A HOT AND MUGGY NIGHT REGARDLESS.    SOME MODELS HINT AT
ELEVATED CONVECTION DIVING SOUTH OVER NORTHERN LAKE MICHIGAN
WEDNESDAY MORNING...WHICH WOULD BE WHATEVER IS LEFT FROM CONVECTION
FROM OVER LAKE SUPERIOR.  SHORTWAVE TROUGH WILL THEN MOVE INTO THE
WESTERN GREAT LAKES ON WEDNESDAY AND PUSH A COLD FRONT ACROSS THE
AREA DURING THE AFTERNOON.  AHEAD OF THE FRONT...NAM SOUNDINGS
INDICATE ML CAPES GREATER THAN 2500 J/KG AND NO CIN OVER CENTRAL AND
NORTHEAST WISCONSIN.  ALTHOUGH THE STRONGEST WIND FIELDS AND UPPER
LEVEL SUPPORT WILL RESIDE BEHIND THE BOUNDARY...SHOULD STILL SEE
ENOUGH 0-6KM BULK SHEAR OF 35KTS FOR POTENTIALLY SEVERE STORMS.
WILL HIGHLIGHT WEDNESDAY AFTERNOON AND EVENING IN THE HWO.  THE
FRONT WILL CLEAR THE AREA DURING THE EVENING...AND A COOLER/LESS
HUMID AIRMASS WILL MOVE IN FOR THE OVERNIGHT HOURS.

THURSDAY AND FRIDAY...THE COLD FRONT FROM THE NIGHT BEFORE WILL
EVENTUALLY SETTLE OVER THE SOUTHERN GREAT LAKES TO NORTHERN OHIO
VALLEY WHILE CANADIAN HIGH PRESSURE BUILDS INTO THE REGION FOR THE
END OF THE WORK WEEK.  AFTER A FEW VERY WARM AND HUMID DAYS...WILL
SEE A COOLER AND DRY AIRMASS RETURN.  IF THE ECMWF 925MB
TEMPERATURES ARE REASONABLE...MAY BE TOUGH TO HIT THE 70 DEGREE MARK
OVER MUCH OF THE AREA EACH DAY.
&&

.AVIATION...A WARM FRONT WILL BRING A CHANCE OF SHOWERS AND TSTMS
TO THE REGION...ESPECIALLY THIS MORNING AND EARLY AFTERNOON. ISOLD
MVFR CONDITIONS AND SOME SMALL HAIL MAY ACCOMPANY THE STRONGER
STORMS. PATCHY FOG IS EXPECTED TO DEVELOP TONIGHT AS LOW-LEVEL
MOISTURE INCREASES AND WINDS BECOME LIGHT AND VARIABLE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSK/MPC
Hazardous weather outlook, Jun 6, 7:25 AM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
725 AM CDT MON JUN 6 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071230-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
725 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OVERSPREAD MUCH OF CENTRAL AND EAST
CENTRAL WISCONSIN THIS MORNING...THEN PULL OUT OF THE REGION BY
MIDDAY. SOME OF THE STRONGER STORMS MAY PRODUCE HAIL LARGER THAN
1 INCH IN DIAMETER. OTHER ISOLATED STRONG STORMS ARE POSSIBLE LATE
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH WEDNESDAY
NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY
AFTERNOON AND EVENING AS A COLD FRONT SLIDES ACROSS THE STATE.
DAMAGING WINDS AND LARGE HAIL SHOULD BE THE PRIMARY THREATS.

HOT AND HUMID WEATHER IS ALSO EXPECTED ON TUESDAY AND WEDNESDAY...
WITH HEAT INDICES RISING INTO THE MID TO UPPER 90S IN PARTS OF
CENTRAL AND EAST CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUP ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT...BUT
SPOTTERS ARE STILL URGED TO RELAY ANY REPORTS OF HAIL TO THE NATIONAL
WEATHER SERVICE.

LMZ521-522-541>543-071230-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
725 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT AREAS MAINLY SOUTH
OF STURGEON BAY THROUGH MIDDAY. A FEW OF THE STRONGER STORMS MAY
PRODUCE HAIL LARGER THAN 1 INCH IN DIAMETER. OTHER ISOLATED STRONG
THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT.

MARINE FOG IS EXPECTED TO DEVELOP TONIGHT...AND MAY BECOME DENSE
IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH WEDNESDAY
NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY
AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE AREA.
STRONG WINDS AND LARGE HAIL SHOULD BE THE PRIMARY THREATS.

DENSE MARINE FOG IS ALSO EXPECTED THROUGH WEDNESDAY NIGHT.

TSK

In the hours before

Special weather statement, Jun 6, 6:26 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
626 AM CDT MON JUN 6 2011

WIZ035-036-045-061230-
PORTAGE-WAUSHARA-WOOD-
626 AM CDT MON JUN 6 2011

...SPECIAL WEATHER STATEMENT...

AT 623 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF BABCOCK...MOVING EAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...
AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BABCOCK BY 635 AM CDT...
  PLAINFIELD BY 720 AM CDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Special weather statement, Jun 6, 8:07 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
807 AM CDT MON JUN 6 2011

WIZ035-036-045-061400-
PORTAGE-WAUSHARA-WOOD-
807 AM CDT MON JUN 6 2011

...STRONG THUNDERSTORM MOVING INTO WAUSHARA COUNTY...

AT 806 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF WAUTOMA...MOVING EAST AT 25
MPH.

UP TO NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  PLAINFIELD BY 825 AM CDT...
  WAUTOMA BY 855 AM CDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

TDH
Special weather statement, Jun 6, 8:32 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
832 AM CDT MON JUN 6 2011

WIZ019-030-036-037-048-061430-
LANGLADE-MARATHON-PORTAGE-WAUPACA-WINNEBAGO-
832 AM CDT MON JUN 6 2011

...STRONG THUNDERSTORMS OVER CENTRAL WISCONSIN...

AT 830 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED DEVELOPING STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 33 MILES WEST OF WAUSAU TO 18 MILES SOUTH OF STEVENS
POINT...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WHITING AND STEVENS POINT BY 845 AM CDT...
  AMHERST BY 905 AM CDT...
  MOSINEE BY 910 AM CDT...
  WAUPACA BY 915 AM CDT...
  RIB MOUNTAIN AND FREMONT BY 925 AM CDT...
  WESTON BY 930 AM CDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TDH
Local storm report, Jun 6, 8:51 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
851 AM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HAIL             WAUTOMA                 44.06N 89.28W
06/06/2011  E1.75 INCH       WAUSHARA           WI   LAW ENFORCEMENT

            QUARTER TO GOLF BALL SIZE HAIL REPORTED IN CITY. REPORTED
            BY SPOTTERS AND LAW ENFORCEMENT.

&&
Local storm report, Jun 6, 8:56 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
856 AM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     HAIL             1 S WAUTOMA             44.05N 89.28W
06/06/2011  E1.75 INCH       WAUSHARA           WI   TRAINED SPOTTER

            DAMAGE TO SIDING OF THE HOME. 10 MINUTES OF LARGE HAIL.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:12 AM CDTSevere Thunderstorm WarningGRBWaushara63 min
Jun 6, 9:24 AM CDTSevere Thunderstorm WarningGRBWinnebago35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.